메뉴 건너뛰기




Volumn 47, Issue 2, 2001, Pages 736-744

On the optimality of solutions of the max-product belief-propagation algorithm in arbitrary graphs

Author keywords

Bayesian networks; Belief propagations; Markov random fields (MRFs); Max product; Maximum a posteriori (MAP) estimate; Min sum

Indexed keywords

ALGORITHMS; GRAPH THEORY; GRAPHIC METHODS; MARKOV PROCESSES;

EID: 0035246323     PISSN: 00189448     EISSN: None     Source Type: Journal    
DOI: 10.1109/18.910585     Document Type: Article
Times cited : (479)

References (23)
  • 21
    • 84988779772 scopus 로고    scopus 로고
    • Correctness of local probability propagation in graphical models with loops
    • (2000) Neural Comput. , vol.12 , pp. 1-42


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.